Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Dizziness, feels like water in the head. Diagnosed stones in inner ear. Medications increase BP. What can be going on exactly?

My grandmother has been feeling like she has water in her head, and she is very dizzy she cant bend down or she falls, and she can t move her head with out having to sit down. She looks very pale. She has seen her doctor but has told her is was the stones in her iner ear that were causeing this. She has been on medication for a few days now, and it has only been increasing her blood pressure , and not help her at all this time. I don t know what to tell her. She wants to know whats going on and i wont let her drive... PLEASE HELP!
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
WELCOME TO HCM.
IT SEEMS UR GRANDMOTHER IS SUFFERING FROM A DISEASE KNOWN AS BPPV. IN THIS PROBLEM, THE CALCIUM CARBONATE CRYSTALS IN OUR INNER EAR GET DETACHED AND MOVE FREELY WITH CHANGE OF HEAD POSITION. THIS GIVES THE FEELING OF GIDDINESS. NO NEED TO PANIC. ITS A SELF LIMITING PROBLEM AND CAN BE DEALT EASILY WITH MEDICINES. THOUGH GIDDINESS TAKES TIME TO GO,, BUT IT DEFINITELY GETS RESOLVED WITH MEDICINES. SHE NEEDS TO TAKE BETAHISTINE TABLET AND GINKGO BILOBA TAB. NEED TO TAKE HER TO AN ENT SPECIALIST. HE WILL PRESCRIBE MEDICINES IN RECOMMENDED DOSAGES. ALONG WITH THIS ASK HER TO REDUCE HER SALT INTAKE.
Answered: Fri, 21 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor